# SDR QXEA200701920

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 15,962 hours, 11,640 cycles
- System (JASC): 3150 · Central Warning
- Part: Fire Warning
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMF - FLIGHT 2560 - RECEIVED A FIRE SYSTEM FAULT MESSAGE.  MAINTENANCE PLACED THE SYSTEM ON MEL 26-00-1.  AIRCRAFT RETURNED TO SERVICE.
